# SDR RAIA00702037

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 17,287 hours, 12,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5498 - STL - EMERGENCY LIGHT AT AISLE 1A AND LOWER EXIT ON SERVICE DOOR INOP.  MAINTENANCE RESEATED CONNECTOR TO LIGHT FLOOR PROXIMITY LIGHT.
